# SDR AALA200800862

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 44,678 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AFT OF COCKPIT DOOR INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AFT OF COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
